# SDR AALA20160611001

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 78,899 hours, 42,128 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL. AIRCRAFT NOT OVERWEIGHT.  DURING FLIGHT, THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  REPLACED RT ACM OUTLET DUCT AND CLAMPS.  ACCOMPLISHED MCM 36-95-14, 26-94-11 AND 0930.  SYSTEM CHECKS NORMAL
